# SDR R61A2024050800205

- Difficulty date: May 8, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N769YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000954
- Aircraft time: 915 hours, 734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 015609
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 915 hours, 734 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AND COURTESY/EMER LIGHTS ABOVE L1 DOOR INOP WHEN EMER LIGHTS SELECTED ON - REMOVED AND REPLACED #2 EMER LIGHT POWER SUPPLY IAW AMM 33-50-01, OPS CHECK GOOD.
